# SDR FDEA200905191745

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB19394
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  NR 8 LEADING EDGE SLAT UPPER SURFACE CONCAVED AT XOS 1030.  SLAT REPLACED REFER TO SNRM N01419
